# SDR IXXA20240701046

- Difficulty date: June 29, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N491AZ
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 89,886 hours, 16,148 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transmitter
- Part number: 019012002
- Condition: Faulted
- Location: Center Hyd Ind
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

ENROUTE, CENTER HYD QTY EICAS & LIGHT ILLUM IN CRUISE. STATUS PAGE SHOWED 0 QTY & MAGENTA RF WITH 3000 PSI. DIVERTED,  EMER DECLARED. LANDED WITHOUT INCIDENT.   ACFT GROUNDED.  CENTER HYD IND DEFERRED IAW MEL 29-33-02-01.  HYD IND INOP.  ACFT RELEASED TO SERVICE.  IAW FIM 29-11 FAULT TREE 820 ACCOMP GVI OF HYD QTY XMITTER. REMOVED CONNECTOR & VERIFIED NO PINS BACKED OUT IAW AMM 29-33-02.  RERACKED QTY MONTIOR IAW AMM 29-33-01. CREW DEBRIEFED, NO DEFECTS DURING ALL PHASES OF FLT.  WIRE SHAKEDOWN & IND MONITOR UNABLE TO RECREATE FAULT IAW AMM 29-33-11.  PULLED C/B 11L20. RESET C/B, DISCONNECT CONNECTOR AT D556, EICAS READS 0.00RF. RECONNECTED.  R & R CENTER HYD QTY XMITTER IAW AMM 29-33-02. OPS CHECKED GOOD.
